# SDR ASAA2023060943525

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,271 hours, 10,615 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT DURING CLIMB AT FL200. QRH PROCEDURE RESET SYSTEM. GROUNDED - YES. PERFORMED B737-900 FIM 30-41 TASK 801, BITE TEST OF RIGHT SIDE WINDOW HEAT CONTROL UNITS. BITE TESTS PASS. OPS CHECK GOOD, NO FAULTS DETECTED.
